# SDR TSAA9753328

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND A FUSELAGE SKIN CRACK AT BS 755, .50 INCH ABOVE STR 16L, APPROXIMATELY 1 INCH LONG.  REPAIRED PER SRM 53-30-3, FIG 6.  AIRCRAFT RETURNED TO SERVICE.  TAT:  38,201:03 HOURS.  TAC:  49,317.  (X)
